# SDR AALA20120410015

- Difficulty date: April 10, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD UPPER HORIZONTAL FLANGE OF CARGO SUPPORT TRACK IN THE AFT CARGO COMPARTMENT.  REPAIRED SUPPORT TRACK PER EA B737-53-022705 AND SRM 51-40.
